# SDR 34931

- Difficulty date: November 23, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 38,784 hours, 38,152 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLIGHT NR 4555 FROM FWA TO PIT. ON TAKE-OFF AIRCREW NOTICED THAT THE AUTOCOARSEN LIGHT FAILED TO ILLUMINATE (ARM).  AIRCREW ABORTED TAKE-OFF AND RETURNED TO THE GATE.
